# SDR QXEA2017091900573

- Difficulty date: September 17, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 38,575 hours, 40,167 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT OIL ODOR NOTED DURING DESCENT.  REMOVED FROM SERVICE.  GROUND RAN BOTH ENGINES AT VARIOUS POWER SETTINGS WITH BLEEDS 1 AND 2 SELECTED ON.  NO ABNORMAL ODORS NOTED.  PERFORMED PURGE OF AIR CONDITIONING DUCTS IAW  AMM 21-00-00-160-801, AND RIL 84-21-016. NO ABNORMAL ODORS NOTED IN CABIN OR FLIGHT DECK.  NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
